Dear Abdul Majeed,Viagra increases blood supply to penile vessels and help you in maintain erection and perform better.So there will not be any problem with your situation.Only thing get your self examined by your doctor before taking Viagra on regular basis.bye and take care.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
My wife is 36 yrs old. She is not interested in intercourse. She is ready for that once on 1.5 month. She told me that she is not getting a feeling of intercourse. Pl guide. In tuen I am very much interested in sex. Because of not gettin the same a feel very stressed
Hi, We have a 2 yr old son and my wife seems to have lost total interest in sex. a non-sex life is so frustrating for me considering that we ve had sex not more than 4-5 times over the last 3 years. My wife says she doesnt have the energy or the interest anymore. My frustration levels are way too high due to non existent sex life which is making me irritated with her and also thinking of what i can do to fulfill my needs. pls advice
Dr. Oz, I know you're show is geared mostly towards women but I really am in dyer need of help. I'm a 22 year old male and I'm currently taking two 20mg instant release Adderalls a day. My blood pressure is normal on a daily basis, but high blood pressure and heart disease does run in my family. My concern is in regards to Erectile Disfunction. It is a real self confidence killer! My penis doesn't get fully erect when I'm about to have sex, its hard but not where it can stay up the air hard..excuse the reference. Also some other times it will get hard, but it will not stay that way for long amounts of time. Does anyone know why this could be? I also have trouble staying hard. For example if it slips out, there is a switch of positions,or the slightest distraction, it wont remain hard. I take adderall but don't notice a difference in this when I take it and when I don't. I exercise regularly (4-5x a week) and eat relatively healthy(for a college student). I am stressed a lot and i know that could be a cause of my problems. but does anyone have any ideas? Also is it to early for someone my age (22) to take pills such as viagra or cialis? What are the long term side effects?
My father is an epileptic for the past 50 years.He is taking lobazam 10 mg along with other antiepileptic drugs such as eptoin , gardinel sodium 10 mg etc.for more than 20 years. He is now 92. !0 days before he was so week and admitted in the hospital doctors stopped for a while lobazom & gardinel sodium 10 mg. Now he is restless and behaves some what abnormal? So today we started giving again these two tablets? Is these behavioural disorders are due to the sudden stopping of these tablets? What can we do now? Please help me by replying.Thank you.
I am a female aged 22, i have taken alpha dht test and have been diagnosed with a high level of dht. my doctor has prescribed me finax tablets. However on the internet, it is mentioned clearly that it not to be used by females and that it is solely meant for males. Please advise.